home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 7, Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels,
slide 2 of 7, Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels,
slide 3 of 7, Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels,
slide 4 of 7, Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels,
slide 5 of 7, Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels,
slide 6 of 7, Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels,
slide 7 of 7, Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels,
Advil

Advil Cold And Sinus Non-Drowsy Ibuprofen 200 Mg Liqui-Gels

When sinus and cold symptoms set in, trust the onlyover-the-countercold medicine with the speed and strength of Advil. Advil Cold & Sinus Liqui- Gel is a non-drowsy tablet formulated with a proven nasal decongestant(Phenylephrine HCI)for powerful relief of cold symptoms, sinus pressure and congestion. The nasal decongestant reduces nasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one liqui-gel tablet and get fast, powerful relief with Advil. Adult Advil is formulated for those 12 years of age and older – review all labeled directions and warnings prior to use.
Ingredients
Active Ingredients (in each Capsule): Solubilized Ibuprofen Equal to (200 mg) Ibuprofen, Pseudoephedrine HCl (30 mg). Inactive Ingredients: D&C Yellow No. 10, FD&C Red No. 40, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.